Previous |  Up |  Next


Title: On extensions of $\sigma$-fields of sets (English)
Author: Grzegorek, E.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 34
Issue: 2
Year: 1993
Pages: 47-49
Category: math
MSC: 04A15
MSC: 28A05
idZBL: Zbl 0810.28001
idMR: MR1282965
Date available: 2012-10-05T23:52:32Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_034-1993-2_7.pdf 351.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo